# SDR FDEA200904091234

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A53989334
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED STIFFENERS ON FIRE WALL C 95.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW RAS/EFW/9000159/2009 ISS A, APPROVED BY EA 6-5310-120205.
